教育背景

北京大学, 数学科学学院 2013.09 – 2019.07 博士研究生 基础数学; 导师: 孙文祥 教授
大连理工大学,数学科学学院 2009.09 – 2013.07 学士 数学与应用数学

工作经历

清华大学, 丘成桐数学科学中心 2019.09 – 至今 博士后; 导师: 薛金鑫 教授

荣誉与奖励


发表论文

1. Gang Liao, Sixu Liu and Wenxiang Sun. Extreme growth rate of periodic orbits for equivalent differentiable flows, J. Math. Anal. Appl. 473(2), 837–845, 2019.
2. Yaping Wang, Sixu Liu and Dennis K. J. Lin. On definitive screening designs using Paley’s conference matrices, Statistics and Probability Letters, https://doi.org/10.1016/j.spl.2021.109267.
3. Dmitry Dolgopyat, Bassam Fayad and Sixu Liu. Multiple Borel Cantelli Lemma in dynamics and multilog law for recurrence, submitted.
4. Sixu Liu, Yaping Wang and Fasheng Sun. Two-dimensional projection uniformity for space-filling designs, submitted.